RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 336, Number 4, Pages 448–450 (Mi dan4786)  

MATHEMATICS

On the existence and uniqueness of the solution of a nonclassical boundary value problem

E. I. Moiseev

Lomonosov Moscow State University

Full text: PDF file (218 kB)

English version:
Doklady Mathematics, 1994, 49:3, 532–535

Bibliographic databases:
UDC: 517.95
Presented: В. А. Ильин
Received: 03.08.1993

Citation: E. I. Moiseev, “On the existence and uniqueness of the solution of a nonclassical boundary value problem”, Dokl. Akad. Nauk, 336:4 (1994), 448–450; Dokl. Math., 49:3 (1994), 532–535

Citation in format AMSBIB
\Bibitem{Moi94}
\by E.~I.~Moiseev
\paper On the existence and uniqueness of the solution of a nonclassical
boundary value problem
\jour Dokl. Akad. Nauk
\yr 1994
\vol 336
\issue 4
\pages 448--450
\mathnet{http://mi.mathnet.ru/dan4786}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1289515}
\zmath{https://zbmath.org/?q=an:0836.35101}
\transl
\jour Dokl. Math.
\yr 1994
\vol 49
\issue 3
\pages 532--535


Linking options:
  • http://mi.mathnet.ru/eng/dan4786
  • http://mi.mathnet.ru/eng/dan/v336/i4/p448

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020